MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) MAS CAN DRIVER 5.5/6.0; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) MAS CAN DRIVER 5.5/6.0; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9735278
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device lot number, or serial number, unavailable.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.No parts have been received by the manufacturer for evaluation.' this device is included in the medical device field correction notification, "potential for instrument breaking ¿ medtronic navigated solera screwdrivers" (september 2015).The revised instructions for use (ifu) were also provided with the notification.Part not returned for analysis.
 
Event or Problem Description
A site representative reported that, while outside of a spinal fusion, the tip of the driver was broken.No details were provided in the type of damaged.No additional information was provided.There was a reported delay to the procedure of less than 1 hour due to this issue.There was no impact on patient outcome.

Brand Name
MAS CAN DRIVER 5.5/6.0
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6510987
Report Number1723170-2017-01756
Device Sequence Number10949167
Product Code OLO
UDI-Device Identifier00643169340657
UDI-Public00643169340657
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Health Professional
Remedial Action Notification,Relabeling
Type of Report Initial
Report Date (Section B) 04/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9735278
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2017
Initial Report FDA Received Date04/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2823/2824-2015
Patient Sequence Number1
Patient Age86 YR
Patient Weight72